# SDR UPS08851952

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT CREW ENTRY DOOR BOTTOM BRACKET ON SLIDE CASE IS BROKEN CASE SLIDE WILL NOT CLOSE AND SECURE.  DEFERRED PER MEL 34-7-4, M 372532.  INSTALLED, INSTALLED EMER EVAC SLIDE PACK IAW 25-60-01-2.  THIS CLEARS M-372532.
